# SDR ASOA2014030510068

- Difficulty date: February 11, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST RBL 18.0 INBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROX .300" LONG 60 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED, DRILLED, LOCATED AND REPLACED FS 409+128, RBL 18, POST ASSY IAW SRM 51-42-06, 51-42-22, REO 601R-53-41-889.  C/W ECTC REO 601R-53-41-884 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
